# SDR AALA20151202002

- Difficulty date: November 29, 2015
- Submitted: December 2, 2015
- Operation: Air carrier
- Aircraft: N105NN
- Make and model: Airbus A321-231
- Aircraft serial: 5904
- Aircraft time: 6,741 hours, 1,291 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Dirty
- Location: L4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR WILL NOT ARM.  REMOVED DEBRIS FROM DOOR LOCK MECHANISM & PERFORMED OPERATIONAL CHECK IAW AMM 52-13-00.  SYS CHECKED NORMAL.
